Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 7307614, 9 pages
http://dx.doi.org/10.1155/2016/7307614
Research Article

Existence of Positive Solutions for Two-Point Boundary Value Problems of Nonlinear Finite Discrete Fractional Differential Equations and Its Application

School of Mathematics and Computer Sciences, Shanxi Datong University, Shanxi, Datong 037009, China

Received 13 February 2016; Accepted 5 April 2016

Academic Editor: Ivan Avramidi

Copyright © 2016 Caixia Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. H. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  3. I. Podlubny, Fractional Differential Equations, Mathematics in Sciences and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon-les-Bains, Switzerland, 1993. View at MathSciNet
  5. F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., Springer, New York, NY, USA, 1997. View at Google Scholar
  6. O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368–379, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. R. L. Bagley and P. J. Torvik, “On the fractional calculus model of viscoelastic behavior,” Journal of Rheology, vol. 30, no. 1, pp. 133–155, 1986. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. X. Su, “Boundary value problem for a coupled system of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 22, no. 1, pp. 64–69, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. Feng, S. Sun, and Y. Sun, “Existence of positive solutions for a generalized and fractional ordered Thomas-Fermi theory of neutral atoms,” Advances in Difference Equations, vol. 2015, article 350, 2015. View at Publisher · View at Google Scholar
  12. F. M. Atici and P. W. Eloe, “Two-point boundary value problems for finite fractional difference equations,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 445–456, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. S. Goodrich, “Some new existence results for fractional difference equations,” International Journal of Dynamical Systems and Differential Equations, vol. 3, no. 1-2, pp. 145–162, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. C. S. Goodrich, An analysis of nonlocal boundary value problems of fractional and integer order [Student Research Papers in Mathematics], 2012.